This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
R. Nevanlinna, Analytic Functions, Springer-Verlag (1970).
G. S. Litvinchuk and A. P. Nechaev, “On the theory of the generalized Carleman boundary problem,” Dokl. Akad. Nauk SSSR,189, No. 1, 38–42 (1969).
A. P. Nechaev, “A generalized boundary problem of Carleman type for a multiply connected domain,” in: Communications of the Second Conference of the Rostov Mathematical Society [in Russian], Vol. 1, Rostov-on-Don (1969), pp, 58–65.
G. S. Litvinchuk, “Noether theory for a system of singular integral equations with shift of Carleman type and with complex conjugate unknowns,” Izv. Akad. Nauk SSSR, Ser. Mat.,31, No. 3, 563–586 (1967).
N. P. Vekua, Systems of Singular Integral Equations [in Russian], Nauka, Moscow (1970), p. 379.
F. D. Gakhov, Boundary-Value Problems, Pergamon (1966).
N. I. Muskhelishvili, Singular Integral Equations [in Russian], Nauka, Moscow (1968).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 5, pp. 694–697, September–October, 1977.
About this article
Cite this article
Slizkii, V.I. The noether theory for a generalized carleman boundary problem for two functions in a multiply connected domain. Ukr Math J 29, 532–535 (1977). https://doi.org/10.1007/BF01089912
- Boundary Problem
- Connected Domain
- Carleman Boundary